Local isometries of function spaces

Jarosz, Krzysztof ; Rao, T. S. S. R. K. (2003) Local isometries of function spaces Mathematische Zeitschrift, 243 (3). pp. 449-469. ISSN 0025-5874

Full text not available from this repository.

Official URL: http://www.springerlink.com/content/ywygmjpdq92yqg...

Related URL: http://dx.doi.org/10.1007/s00209-002-0452-4


We show that for a large class of function spaces any isometry that coincides locally with a surjective isometry must be automatically surjective. This class includes finite-codimensional subspaces of C(X) and spaces C (X, E) of E-valued continuous functions for finite-dimensional or uniformly convex and algebraically reflexive E.

Item Type:Article
Source:Copyright of this article belongs to Springer.
ID Code:64695
Deposited On:14 Oct 2011 06:45
Last Modified:14 Oct 2011 06:45

Repository Staff Only: item control page